# SDR 29GA2015100700003

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 32,286 hours, 36,034 cycles
- Engine: Ge CT7TP*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100504
- Part serial: 06088H3139
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FRONT WINDSHIELD CRACKED.  R & R RT FRONT WINDSHIELD IAW AMM 56-10-05.  RT FRONT WINDSHIELD HEAT OPS CHECK NORMAL IAW 30-42-00.  PAINT ON MCO, DEFECT 30264.  SEALANT CURED AND SPEED TAPE REMOVED, DEFECT 30263.
